American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68W30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] S. Pérez-Díaz, J. R. Sendra and C. Villarino. Computing the singularities of rational surfaces. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Fredrik Johansson. A fast algorithm for reversion of power series. Math. Comp. 84 (2015) 475-484.
Abstract, references, and article information   
View Article: PDF

[3] C. Kalla and C. Klein. Computation of the topological type of a real Riemann surface. Math. Comp. 83 (2014) 1823-1846.
Abstract, references, and article information   
View Article: PDF

[4] Josef Schicho and David Sevilla. Tschirnhaus-Weierstrass curves. Math. Comp. 83 (2014) 3005-3015.
Abstract, references, and article information   
View Article: PDF

[5] Bo Dong, Bo Yu and Yan Yu. A symmetric homotopy and hybrid polynomial system solving method for mixed trigonometric polynomial systems. Math. Comp. 83 (2014) 1847-1868.
Abstract, references, and article information   
View Article: PDF

[6] Bernd Bank, Marc Giusti and Joos Heintz. Point searching in real singularcomplete intersection varieties: algorithms of intrinsic complexity. Math. Comp. 83 (2014) 873-897.
Abstract, references, and article information   
View Article: PDF

[7] Bernard Mourrain. On the dimension of spline spaces on planar T-meshes. Math. Comp. 83 (2014) 847-871.
Abstract, references, and article information   
View Article: PDF

[8] Javad Doliskani and Éric Schost. Taking roots over high extensions of finite fields. Math. Comp. 83 (2014) 435-446.
Abstract, references, and article information   
View Article: PDF

[9] Andreas Griewank, Lutz Lehmann, Hernan Leovey and Marat Zilberman. Automatic evaluations of cross-derivatives. Math. Comp. 83 (2014) 251-274.
Abstract, references, and article information   
View Article: PDF

[10] Guillaume Chèze. A recombination algorithm for the decomposition of multivariate rational functions. Math. Comp. 82 (2013) 1793-1812.
Abstract, references, and article information   
View Article: PDF

[11] Jérémy Berthomieu and Grégoire Lecerf. Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations. Math. Comp. 81 (2012) 1799-1821.
Abstract, references, and article information   
View Article: PDF

[12] Louis Leroux. Computing the torsion points of a variety defined by lacunary polynomials. Math. Comp. 81 (2012) 1587-1607.
Abstract, references, and article information   
View Article: PDF

[13] Antonio Cafure and Guillermo Matera. Fast computation of a rational point of a variety over a finite field. Math. Comp. 75 (2006) 2049-2085. MR 2240649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Grégoire Lecerf. Sharp precision in Hensel lifting for bivariate polynomial factorization. Math. Comp. 75 (2006) 921-933. MR 2197000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Guðbjörn F. Jónsson and Stephen A. Vavasis. Accurate solution of polynomial equations using Macaulay resultant matrices. Math. Comp. 74 (2005) 221-262. MR 2085409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel. The arithmetic of Jacobian groups of superelliptic cubics. Math. Comp. 74 (2005) 389-410. MR 2085899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Pilar Fernandez-Ferreiros and M. Angeles Gomez-Molleda. Deciding the nilpotency of the Galois group by computing elements in the centre. Math. Comp. 73 (2004) 2043-2060. MR 2059750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Joachim von zur Gathen. Irreducible trinomials over finite fields. Math. Comp. 72 (2003) 1987-2000. MR 1986817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bettina Eick and Gretchen Ostheimer. On the orbit-stabilizer problem for integral matrix actions of polycyclic groups. Math. Comp. 72 (2003) 1511-1529. MR 1972750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joachim von zur Gathen and Jürgen Gerhard. Polynomial factorization over ${\mathbb F}_2$. Math. Comp. 71 (2002) 1677-1698. MR 1933050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shuhong Gao. Factoring multivariate polynomials via partial differential equations. Math. Comp. 72 (2003) 801-822. MR 1954969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1